... extremely depressed. Don't care about anything in life. Bad rash on neck. What should I do?
Hi, Annie!! Sorry to hear you're feeling so poorly. If you can wait til tomorrow call your doctor's office immediately or otherwise get an emergency call in to him/her tonight.
How long have you been taking the Remeron? It sounds like you need a dosage adjustment or a switch to a different medication(s).
Thanks for writing in! We're not professionals but we'll be happy to share experiences and lend any support you need.
Best wishes to you, WCV
Annie; WILDcat; has given good advice I agree was it your doctor you talked to or the one on call if it was not your doctor try to call them again and see, If you are feeling that bad I am so sorry but I know lots of people it starts to work a bit prior to the 6 to 8 weeks,If you really feel you can't go on like this another 2 weeks then call the doctor again maybe they can adjust the dose or add something to it to make you feel better this is done often.Make sure you mention the rash too.I wish I could come up with more but these new medications are tough when we have to wait so long to see if they are going to work.Hang in there it well get better been there too many times.Chuck1957
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sister was recently prescribed Remeron primarily for an appetite enhancer as well as Depression.?
Posted 20 Nov 2014 • 4 answers
Posted 12 Feb 2015 • 8 answers
Posted 26 Feb 2015 • 4 answers
Posted 27 Sep 2015 • 6 answers
Posted 7 Feb 2016 • 4 answers